Alert archive / Ohio / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 69, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 13, 2008, 1:15 PM EDT for Crawford County, Wyandot County, Ohio. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2008, 1:15 PM EDT (17:15 UTC)
- Expired
- Jun 13, 2008, 2:15 PM EDT
- In force
- 60 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Crawford County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 114 km from the middle of the area, began a volume at 17:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 1:40 PM EDT | TSTM WND DMG | 3 Se Bucyrus, OH | SEVERAL LARGE LIMBS DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.3 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 442 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1317 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -65 m²/s²
- 0-3 km storm-relative helicity
- -43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KCLE 131715 SVRCLE OHC033-175-131815- /O.NEW.KCLE.SV.W.0069.080613T1715Z-080613T1815Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 115 PM EDT FRI JUN 13 2008 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CRAWFORD COUNTY IN NORTH CENTRAL OHIO... SOUTHEASTERN WYANDOT COUNTY IN NORTHWEST OHIO... * UNTIL 215 PM EDT * AT 112 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13 MILES SOUTHWEST OF BUCYRUS...OR ABOUT 9 MILES NORTHWEST OF MARION...AND MOVING NORTHEAST AT 12 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW WASHINGTON AND CHATFIELD THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 4099 8305 4098 8272 4070 8295 4070 8328 TIME...MOT...LOC 1715Z 231DEG 11KT 4071 8319 $$
3 follow-up statements
000 WWUS51 KCLE 131735 SVSCLE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 135 PM EDT FRI JUN 13 2008 OHC033-175-131815- /O.CON.KCLE.SV.W.0069.000000T0000Z-080613T1815Z/ CRAWFORD OH-WYANDOT OH- 135 PM EDT FRI JUN 13 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT FOR CRAWFORD COUNTY IN NORTH CENTRAL OHIO...AND SOUTHEASTERN WYANDOT COUNTY IN NORTHWEST OHIO... AT 128 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED ABOUT 6 MILES WEST OF BUCYRUS...MOVING NORTHEAST AT 30 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CHATFIELD AND NEW WASHINGTON LAT...LON 4099 8305 4098 8272 4070 8295 4070 8328 TIME...MOT...LOC 1735Z 231DEG 26KT 4081 8303 $$ WILLARD
000 WWUS51 KCLE 131757 SVSCLE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 157 PM EDT FRI JUN 13 2008 OHC033-175-131815- /O.CON.KCLE.SV.W.0069.000000T0000Z-080613T1815Z/ CRAWFORD OH-WYANDOT OH- 157 PM EDT FRI JUN 13 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT FOR CRAWFORD COUNTY IN NORTH CENTRAL OHIO...AND SOUTHEASTERN WYANDOT COUNTY IN NORTHWEST OHIO... AT 151 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED ABOUT 6 MILES NORTHEAST OF BUCYRUS...MOVING NORTHEAST AT 30 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW WASHINGTON A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR NORTHERN OHIO. LAT...LON 4099 8305 4098 8272 4070 8295 4070 8328 TIME...MOT...LOC 1757Z 231DEG 26KT 4091 8287 $$ WILLARD
000 WWUS51 KCLE 131815 SVSCLE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 215 PM EDT FRI JUN 13 2008 OHC033-175-131825- /O.EXP.KCLE.SV.W.0069.000000T0000Z-080613T1815Z/ CRAWFORD OH-WYANDOT OH- 215 PM EDT FRI JUN 13 2008 ...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD COUNTY IN NORTH CENTRAL OHIO...AND SOUTHEASTERN WYANDOT COUNTY IN NORTHWEST OHIO EXPIRED AT 215 PM EDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR NORTHERN OHIO. LAT...LON 4099 8305 4098 8272 4070 8295 4070 8328 TIME...MOT...LOC 1757Z 231DEG 26KT 4091 8287 $$ WILLARD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 7:46 AM EDT, 5 hours 29 minutes earlier.
Area forecast discussion, Jun 13, 7:46 AM EDT, 5 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 746 AM EDT FRI JUN 13 2008 .SYNOPSIS... A LARGE AREA OF HIGH PRESSURE ALONG THE EAST COAST FROM MAINE TO FLORIDA WILL CONTINUE TO MOVE EAST OVER THE NEXT 48 HOURS. A COLD FRONT FROM WESTERN LAKE SUPERIOR THROUGH IOWA TO KANSAS WILL MOVE EAST ACROSS THE AREA EARLY SATURDAY MORNING. A RIDGE WILL BUILD NORTHEAST INTO THE REGION SUNDAY. LOW PRESSURE WILL MOVE SOUTHEAST INTO CENTRAL ONTARIO CANADA AND FORCE A COLD FRONT TO MOVE EAST ACROSS THE REGION SUNDAY NIGHT INTO MONDAY MORNING. HIGH PRESSURE WILL BUILD EAST MONDAY NIGHT AND TUESDAY INTO THE REGION. THE HIGH PRESSURE WILL DISSIPATE OVER THE AREA AS YET ANOTHER HIGH PRESSURE BUILDS SOUTHEAST TOWARD THE AREA ON THURSDAY. && .NEAR TERM /THROUGH TONIGHT/... SOUTH TO SOUTHWEST FLOW WILL CONTINUE TODAY AHEAD OF THE COLD FRONT PRIMING THE ATMOSPHERE FOR THE POTENTIAL FOR SEVERE WEATHER ACROSS THE AREA. THETA E AXIS GRADUALLY SLIDES EAST ACROSS THE REGION LATER THIS AFTERNOON INTO TONIGHT. THE THETA E RIDGE SIGNIFIES FAIRLY STRONG AXIS OF ABUNDANT MOISTURE. THIS APPEARS TO BE THE CASE AS GULF MOISTURE WILL BE WIDE OPEN PUMPING COPIOUS AMOUNTS OF MOISTURE INTO THE FORECAST AREA. THE COMBINATION OF THE WARM UNSTABLE ATMOSPHERE AND LIKELY OUTFLOWS FROM EARLIER CONVECTION EXPECTED ACROSS THE AREA WILL LIKELY CREATE A POTENTIAL FOR SOME STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON. PRECIPITABLE WATER VALUES EXCEED TWO INCHES AT TIMES THIS AFTERNOON ACROSS THE AREA. AREA OF STORMS WILL LIKELY HAVE A SLOW EASTWARD PROGRESSION BUT THE INDIVIDUAL CELLS WILL LIKELY TRAIN OVER AREAS WHERE RAIN WILL HAVE ALREADY FALLEN. THIS COULD CAUSE SOME PROBLEMS WITH STREAMS AND CREEKS. THREAT FOR SEVERE WEATHER AND FLOODING WILL HAVE TO BE MONITORED CLOSELY ONCE CONVECTION DEVELOPS. STRONG WARM AIR ADVECTION INTO THE AREA WILL CONTINUE TO PUMP QUITE WARM AIR INTO THE REGION TODAY. DEW POINTS ALREADY IN THE UPPER 60S AND MAY TOUCH THE 70 DEGREE MARK TODAY. I AM LEANING ON GOING WITH HIGHS IN THE UPPER 80S TO LOWER 90S ACROSS THE FORECAST AREA FOR TODAY. && .SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/... CONVECTION IS EXPECTED TO BE ONGOING AND WILL CONTINUE TO BE DRIVEN BY LINGERING INSTABILITY AHEAD OF THE COLD FRONT ALONG WITH FURTHER OUTFLOW BOUNDARIES TONIGHT. SHOWERS AND THUNDERSTORMS WILL LIKELY KEEP THEIR SEVERE THRESHOLDS GOING INTO THE NIGHT UNTIL THE COLD FRONT MOVES EAST OF THE AREA AROUND 12Z TO 15Z. FORECAST AREA SHOULD SEE GRADUAL IMPROVEMENT THROUGH THE DAY SATURDAY AS ACTIVITY MOVES TO THE EAST. TEMPERATURES WILL REMAIN WELL INTO THE 60S DURING THE NIGHT TONIGHT IN THE WARM AIR MASS AHEAD OF THE COLD FRONT. SATURDAY WILL SEE A RETURN BACK TO COOLER TEMPERATURES AS COLD AIR ADVECTION TAKES PLACE IN THE WAKE OF THE FRONT. I DONT ANTICIPATE PERFECTLY CLEAR SKIES SATURDAY NIGHT AS MOISTURE RACES SOUTHEAST TOWARD THE AREA AHEAD OF THE NEXT FRONTAL BOUNDARY AND ANY THUNDERSTORMS ASSOCIATED WITH THE FRONT WILL LIKELY PRODUCE A HIGH CIRRUS CLOUD DECK OVER THE REGION. COLD FRONT SLIDES EAST INTO THE AREA SUNDAY EVENING. WILL THEREFORE KEEP MENTION OF SHOWERS AND THUNDERSTORMS SUNDAY AFTERNOON INTO SUNDAY NIGHT. TEMPERATURES WILL REBOUND SLIGHTLY ON SUNDAY INTO THE LOWER 80S BUT THEN DROP BACK OFF INTO THE 70S AGAIN BY MONDAY IN THE WEAK COLD AIR ADVECTION PATTERN. LINGERING SCATTERED SHOWER ACTIVITY WILL THEN PUSH OFF TO THE SOUTHEAST MONDAY NIGHT. COOLER TEMPERATURES IN THE 50S EXPECTED MONDAY NIGHT. && .LONG TERM /TUESDAY THROUGH THURSDAY/... COLD FRONT SHOULD BE WELL EAST OF THE AREA ON TUESDAY WITH HIGH PRESSURE STARTING TO BUILD IN FROM THE NORTHERN AND CENTRAL PLAINS. HOWEVER APPEARS THAT A SURFACE LOW WILL BE LINGERING IN THE SOUTHERN QUEBEC OR NEW ENGLAND AREA ON TUESDAY WHILE A DEEP UPPER LOW IS SLOWLY ROTATING SOUTHEAST INTO EASTERN ONTARIO. THESE SYSTEMS MAY PROVIDE ENOUGH INSTABILITY AND FORCING FOR SOME SHOWERS MAINLY IN EASTERN AREAS FOR BOTH TUESDAY AND WEDNESDAY. FOR NOW WILL CONTINUE WITH CHANCE POPS OVER THE EAST THIRD TUESDAY AND SLIGHT CHANCE OVER THE SAME AREA ON WEDNESDAY. GFS AND ECMWF ARE BOTH SHOWING THE DEVELOPMENT OF THIS UPPER LEVEL LOW THOUGH DIFFER ON HOW QUICKLY TO MOVE IT OUT. THE GFS HOLDS THE UPPER LEVEL LOW BACK OVER THE EASTERN AND CENTRAL GREAT LAKES AREA LONGER. PREFER ECMWF BEING SOMEWHAT FASTER PULLING THE LOW AWAY WHICH ALSO AGREES WITH GFS ENSEMBLES. WITH THIS UPPER LEVELS LOW OVER THE GREAT LAKES REGION EXPECTING BELOW NORMAL TEMPERATURES DURING THIS PERIOD. && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... THERE WERE FEW SHOWERS OVER EXTREME NE OH AND NW PA THIS MORNING ASSOCIATED WITH WARM FRONT AND HAVE LIFTED NE OF THE AREA. ANOTHER BAND OF HEAVIER SHOWERS AND THUNDERSTORMS OVER INDIANA AND INTO SE LOWER MI DEVELOPED IN ACCESS OF DEEPER MOISTURE AND INSTABILITY THIS MORNING. EXPECT SOME OF THESE THUNDERSTORMS TO MOVE INTO THE TOL AND FDY AREA THIS MORNING BUT THEN LIKELY DIMINISH AS THEY MOVE OUT AHEAD OF THE UPPER LEVEL JET AND STRONGER INSTABILITY THAT WILL DEVELOP NEAR THE COLD FRONT THIS AFTERNOON. SCATTERED THUNDERSTORMS MAINLY WEST AND CENTRAL THIS AFTERNOON THEN THEY BECOME NUMEROUS THIS EVENING AND TONIGHT AS THE MOISTURE INCREASES AND THE FRONT GETS CLOSER. VFR CONDITIONS EXCEPT IN THUNDERSTORMS. OUTLOOK...SHOWERS/STORMS WILL CONTINUE TO PUSH EAST AND EXIT THE AREA SATURDAY MORNING. CUMULUS/STRATOCUMULUS MAY LINGER ON SATURDAY BUT CEILINGS SHOULD GRADUALLY IMPROVE TO VFR. VFR WEATHER EXPECTED SUNDAY WITH WEAK HIGH PRESSURE OVER THE AREA. SECONDARY COLD FRONT EXPECTED TO MOVE THROUGH SUNDAY NIGHT/EARLY MONDAY WITH MVFR CONDITIONS LIKELY TO DEVELOP IN A FEW SHOWERS AND THUNDERSTORMS. WEAK HIGH PRESSURE TO BUILD IO ON MONDAY WITH VFR CONDITIONS EARLY IN THE WEEK. && .MARINE... HIGH PRESSURE MOVING OFF TO THE EAST TODAY WHILE A COLD FRONT APPROACHES FROM THE WEST. IT WILL MOVE ACROSS THE LAKE TONIGHT. SW FLOW WILL BE ON THE INCREASE TODAY BUT WINDS AND WAVES SHOULD STAY BELOW SMALL CRAFT ADVISORY CRITERIA. WINDS WILL SHIFT TO THE WEST AS THE COLD FRONT MOVES THROUGH OVERNIGHT. HIGH PRESSURE BUILDS IN QUICKLY FROM THE SW ON SATURDAY. WITH THE WEAK HIGH BUILDING IN QUICKLY ON SATURDAY WINDS WILL LIKELY BE WESTERLY EARLY THEN BACK TO THE SW LATER IN THE DAY. THUNDERSTORMS WILL WILL BECOME WIDESPREAD ON THE WEST END OF THE LAKE BY LATE AFTERNOON OR EVENING THEN SPREAD ACROSS THE LAKE. STRONG GUSTY WINDS WITH THESE THUNDERSTORM ARE POSSIBLE LATE TODAY...TONIGHT AND EARLY SATURDAY. ANOTHER WEAK COLD FRONT WILL MOVE THROUGH SUNDAY NIGHT WITH ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS POSSIBLE. AT THIS TIME DOESNT APPEAR THAT WINDS OR WAVES WILL REACH SMALL CRAFT CRITERIA THROUGH TUESDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...LOMBARDY NEAR TERM...LOMBARDY SHORT TERM...LOMBARDY LONG TERM...RANDEL AVIATION...RANDEL MARINE...RANDEL
Hazardous weather outlook, Jun 13, 5:50 AM EDT, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...RESENT NATIONAL WEATHER SERVICE CLEVELAND OH 550 AM EDT FRI JUN 13 2008 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-141000- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 550 AM EDT FRI JUN 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT WARM...MOIST...AND UNSTABLE AIR WILL CONTINUE ACROSS THE REGION TODAY AND TONIGHT. DAY TIME HEATING WILL MAKE THE ATMOSPHERE BECOME EVEN MORE UNSTABLE AND THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THE MAIN THREAT WILL BE STRONG STRAIGHT LINE WINDS FROM THE THUNDERSTORMS. THERE IS THE POSSIBILITY THAT A FEW OF THE THUNDERSTORMS COULD PRODUCE A TORNADO. THE THUNDERSTORMS ARE EXPECTED TO TRACK OVER AREAS WHERE PREVIOUS THUNDERSTORMS ALREADY OCCURRED. THE THUNDERSTORMS HAVE THE POTENTIAL TO DUMP LOCALLY HEAVY RAIN. SMALL CREEKS AND STREAMS MAY REACH OR EXCEED BANKFUL...IF THE THUNDERSTORMS REMAIN PERSISTENT OVER AN AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS THE POSSIBILITY FOR A FEW SEVERE THUNDERSTORMS SUNDAY NIGHT AS ANOTHER COLD FRONT MOVES EAST ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT. LOMBARDY
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 9:35 AM EDT | Special Marine Warning | CLE | 55 min | |
| Jun 13, 11:23 AM EDT | Special Marine Warning | CLE | 97 min | |
| Jun 13, 11:36 AM EDT | Severe Thunderstorm Warning | CLE | Hancock, Seneca, Wyandot | 39 min |
| Jun 13, 11:56 AM EDT | Severe Thunderstorm Warning | CLE | Wyandot | 49 min |
| Jun 13, 12:34 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Seneca | 41 min |
| Jun 13, 2:45 PM EDT | Areal Flood Advisory | CLE | Crawford, Marion, Morrow, Richland | 3 hr |
| Jun 13, 3:54 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa, Sandusky | 51 min |
| Jun 13, 4:21 PM EDT | Special Marine Warning | CLE | 54 min | |
| Jun 13, 4:47 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa | 43 min |
| Jun 13, 4:51 PM EDT | Areal Flood Advisory | CLE | Ottawa | 3 hr |
| Jun 13, 5:37 PM EDT | Areal Flood Advisory | CLE | Crawford, Marion, Morrow, Richland | 3 hr |
| Jun 13, 6:21 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 54 min |
| Jun 13, 6:36 PM EDT | Special Marine Warning | CLE | 114 min | |
| Jun 13, 6:39 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain, Medina | 66 min |
| Jun 13, 7:24 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Stark, Wayne | 36 min |
| Jun 13, 7:54 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Stark, Summit | 51 min |
| Jun 13, 7:59 PM EDT | Areal Flood Advisory | CLE | Ottawa | 6 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.